The limiting log Gaussianity for an evolving binomial random field
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 291-301
Published online June 1, 2010
Sungyeun Kim, Wonbae Kim, and Jongsig Bae
Daejin University, Daejin University, and Sungkyundwan University
Abstract : This paper consists of two main parts. Firstly, we introduce an evolving binomial process from a binomial stock model and consider various types of limiting behavior of the logarithm of the evolving binomial process. Among others we find that the logarithm of the binomial process converges weakly to a Gaussian process. Secondly, we provide new approaches for proving the limit theorems for an integral process motivated by the evolving binomial process. We provide a new proof for the uniform strong LLN for the integral process. We also provide a simple proof of the functional CLT by using a restriction of Bernstein inequality and a restricted chaining argument. We apply the functional CLT to derive the LIL for the IID random variables from that for Gaussian.
Keywords : evolving binomial process, limiting log Gaussian property, uniform LLN, functional CLT, LIL
MSC numbers : Primary 91B26, 91B99; Secondary 60F17, 60F99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd